# SDR SWAA2022050996558

- Difficulty date: April 21, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 23 BS 500A+14; BS 500B+7; BS 500B+10; BS 500C+13. / [01] VERIFIED SRM 53-00-53-1A-2 IS APPLICAPLE FOR REPAIR.  REMOVED CORROSION AT 4 LOCATION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT RBL 23 BS 500A+14 - BS 500C+13 PER SRM 51-10-02-0G-0. 1ST AREA 500A+14 MEASURES: L=0.600; W=0.400; Y=0.006. 2ND. BS 500B+7: L=0.650; W=0.400; Y=0.013. 3RD. BS 500B+10: L=0.550; W=450; Y=0.008. 4TH. BS 500C: L=0.800; W=0.450; Y=0.010. ORIGINAL PART THICKNESS PER SRM 53-30-53-01-2 IS 0.040' WITH A MAX DAMAGE REMOVAL AT 10% OF MATERIAL THICKNESS THEREFORE ALL BLEND AREAS ARE OUT OF LIMITS PER SRM 53-00-53-1A-2 STEPS 2. D. (1); 4. A. (2) (A) DETAIL D.   TOOL USED: DIAL DEPTH GAGE ID:ATS2678 SN:UNKNOWN DATE:04/2022 DUE:04/2023;[02] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2. VERIFIED DAMAGE IS OUT OF LIMITS AS NOTED IN CORRECTIVE ACTION ITEM 1.;[03] UPDATED MESURMENT BLOCK;[04] UPDATED MEASUREMENTS;[05] UPDATED PART NUMBER;[06] RECEIVED FCB FLOOR TO SIDE WALL SUPPORT ANGLE PART NUMBER 143A7501U186 BS 500A TO 500D RBL 23; LOCATED AND DRILLED THE NEW SUPPORT ANGLE IASW SRM 51-40-05-0G-0 AND DWG#143A7500;
